# SDR SWAA2024072907627

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT MACHINED INTERCOSTAL LOCATED BETWEEN STAS 927-947; LBL 51 HAS CORROSION AT STA 946.<[01] REMOVED FLOOR SUPPORT MACHINED INTERCOSTAL LOCATED BETWEEN STA?S 927-947; LBL 51 PER SRM 51-40-02;[02] REMOVED LIGHT SURFACE CORROSION ON FLOOR SUPPORT MACHINED INTERCOSTAL LOCATED BETWEEN STA?S 927-947; LBL 51. ORIGINAL THICKNESS OF 0.074; MATERIAL REMOVED .001; REMAINING THICKNESS IS 0.073. INTERCOSTAL FOUND TO BE WITHIN LIMITED PER SRM 53-70-51-1A-1.;[03] DISREGARD STEP 2.  REMOVED LIGHT SURFACE CORROSION ON FLOOR SUPPORT MACHINED INTERCOSTAL LOCATED BETWEEN STA?S 927-947; LBL 51. ORIGINAL THICKNESS OF 0.70; MATERIAL REMOVED .023; REMAINING THICKNESS IS 0.047. INTERCOSTAL FOUND TO BE OUT LIMITED PER SRM 53-70-51-1A-1.;[04] LOCATED AND DRILLED FASTENER HOLES ON NEW INTERCOSTAL PER SRM 51-40-05. EXCEPT FASTENER HOLES ATTACHING TO FLOOR STRUCTURAL 947 .;[05] INSTALLED INTERCOSTAL PER SRM 51-40-02.;[06] VERIFIED. LOCATED AND DRILLED FASTENER HOLES ON NEW INTERCOSTAL PER SRM 51-40-05. EXCEPT FASTENER HOLES ATTACHING TO FLOOR STRUCTURAL 947.;[07] RII. VERIFIED INSTALLATION OF INTERCOSTAL LOCATED BETWEEN STA?S 927-947; LBL 51 PER SRM 51-40-02.
